# SDR DALA2023010500086

- Difficulty date: January 5, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 103,697 hours, 14,591 cycles
- System (JASC): 5240 · Service Doors
- Part: Button
- Condition: Sticking
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 ENTRY DOOR GREEN ARMING BUTTON STICKS,   OPERATIONAL CHECK ACCOMPLISHED AS PER AMM 52-11-00 WORKS SATISF.
